Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration

Barczy, Mátyás, Körmendi, Kristóf, Pap, Gyula: Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration.
JOURNAL OF MULTIVARIATE ANALYSIS, 139. pp. 93-123. ISSN 0047-259X (2015)

[img]
Preview
Text
CBI_abba_JMA_rovidites_2.pdf - Accepted Version

Download (260kB) | Preview
[img] Text
2874519_elso_oldal_azonhoz.pdf - Published Version
Korlátozott. Repository staff only

Download (353kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIVARIATE ANALYSIS
Date: 2015
Volume: 139
Page Range: pp. 93-123
ISSN: 0047-259X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2874519
DOI id: https://doi.org/10.1016/j.jmva.2015.03.005
Date Deposited: 2016. Jan. 28. 12:58
Last Modified: 2018. Aug. 22. 13:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6114
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year